# SDR GTIA2023091637487

- Difficulty date: September 16, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 11,071 hours, 4,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP SHOWS R1 DOOR HAS PRESSURE , WITH NO REIDUAL PRESSURE ON AIRCRAFT. -INSPECTED FOUND LOW PRESSURE MESSAGE ON FAP PANEL. SERVICED R1 DOOR ASSIST CYLINDER. IAW AMM 52-10-00-614-001-A. A/C GOOD FOR SERVICE.
